start

What causes delayed periods after taking emergency pills? - Dr. Teena S Thomas

[Music]

hello I am dr. Tina Thomas obstetrician

and gynaecologist Bangalore emergency

contraception is basically a

progesterone called levonorgestrel now

LNG now basically the emergency

contraception has to be taken within 72

hours of unprotected sex

the only basic side effect of this is it

causes irregular bleeding so there is

definitely a possibility of a delay by 6

days or it had come early now if the

patient takes her emergency

contraception on their fourth or a fifth

of period then she would expect a period

within two weeks now so there are so

many problems with LNG there is a

possibility that she may have a bleeding

in two weeks and repeat bleeding after

one movie so or the patient had no

bleeding only and the LNG didn't work at

all or it was not required and she may

have a delay of three weeks or four

weeks so a delay of six days doesn't

have a after taking of LNG which is the

question doesn't mean that the previous

LNG was taken and it used to come

correct and this LNG is taken and it has

got sick

there is nothing relation between

between that and this LNG or by

emergency contraception is an emergency

contraception it is not meant for people

who have regular sex to be taken so once

you make it as a regular tablet there

are definitely going to be bleeding

irregularities it is only meant to be an

emergency drug

you

[Music]